Your Cart

Weightvest For Osteoporosis

Email me at freepam@gmail.com or Call 805 684 4071 Pacific time

Weightvest front

Weightvest side
Weightvest front2
Weightvest back

My mother

Weightvest my mother

Mum struggled to keep her head up because she felt so bad to be so bent over. She walked more miles in her life than anyone I have known and was as strong as a horse but her bones let her down.

More Negative Effects from Bone Drugs

I got two emails and a newsletter today dealing with drug reactions to the bone drugs – the pace seems to be stepping up.

One customer who bought my vest after taking Actonel for ten months now has found out that she has a jaw-bone  calcification. Here is her story:

Hi Pam, I have been on actonel 10 months. 5 months ago I developed a hard  protuding sore spot on my lowest part of the bone in my jaw. The dentist and family dr. had no idea what it was. Today I was talking to a pharmacist who was telling me about a women on actonel who developed the same on the roof of her mouth and had to stop actonel and have it removed surgically.

It seems according to the pharmacist that 1% of people on actonel develope these jaw calcifcations. Lucky me! This is not well known and there is very little on the internet as it is so rare.Thought I would let you know- am curious to see if you knew of it.

I hadn’t heard of it, and yet I wouldn’t call 1% of users to be ‘rare’. We’ll probably hear more about it as time goes by. Here is the second story:

Hi Pam, I am up to 6 lbs in my weight vest and am finding it comfortable to wear and it has definitely improved my balance!  I rate it a ’10’.  Now my sister also has one.

My doctor is not going to be happy that I am not taking Fosamax (used it for 19 months out of the last 36 months. But I am going to give him a brochure about what I am doing instead.  He diagnosed me with gastritis this summer.  I believe it  was caused by the medicine, or at least, contributed to, several months of living mainly on cream of rice when all foods made me too ill to eat.  He scorned my concern that the Fosamax was part of my ‘problem’ and wanted me to go back on it as soon as my stomach was ‘better’.  I haven’t, even though I am feeling fine now.

THANKS for designing this vest!

The final story from Dr Robert Rowen’s newsletter concerns a woman who took Fosomax for nine years and woke up one day with incredible pain in her jaw. She had repeated surgeries and multiple courses of antibiotics and finally had a titanium plate to replace part of her jaw. She lost teeth and has a permanent loss of sensation in her face. Can you imagine the agony she went through? And what a drastic downturn her life has taken just from trying to make her bones a bit better. What a nightmare! And she’s not alone. More people are having this happen every day. If anyone you love is still on these drugs, please get them off before it’s too late.

Sorry to be a downer – but if you save one woman you love from this stuff, that would be a huge gain!

Pam

Prev post: The Alternate Realities of DietNext post: More Jawbone Problems with the Bisphosphonate Drugs